# SDR UIEA2017091801682

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,044 hours, 19,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6215190008
- Part serial: 1581
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START BUT BEFORE TAKEOFF, A RIGHT PACK TEMP EICAS ILLUMINATED.  REMOVED AND REPLACED THE ACM IAW 21-51-03, OP CHECKED NORMAL.
